# SDR UALA2010010500076

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 68,426 hours, 19,691 cycles
- Engine: Pwa PW2037
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Faulty
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT/LT WING ANTI-ICE VLV IND, FLIGHT DIVERTED.   WITH WING ANTI-ICE SW SELECTED ON, LT, RT VALVE LIGHTS REMAINED EXTINGUISHED. NO EICAS MESSAGE DISPLAYED. REPLACED K204 RELAY. ACP SYS OPS CK. OPS CK OK.
